Top answers from doctors based on your search:
Disclaimer

Can I take aspirin to relieve stomach pain

A 31-year-old member asked:
Dr. Riga Pemba
28 years experience in Internal Medicine
Depends on the cause: There can be several reasons for a stomach pain. It is better to find the cause and then take medications for it. Would be a bad idea to take Aspirin ... Read More
23
23 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 30-year-old female asked:
Dr. Jeffrey Duman
19 years experience in Gastroenterology
Aspirin : Aspirin can cause stomach ulcers, even if taken with food. Nausea and stomach pain are symptoms that can be associated with ulcers.
1
1 thank
A 59-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
Yes: But I suspect that there may be something else such gastritis, ulcer, or reflux. Aspirin is known to cause stomach problem for some people and thus ... Read More
A 72-year-old female asked:
Dr. Susan Rhoads
37 years experience in Family Medicine
Yes.: Aspirin can cause erosive gastritis in some people. If you were told to stop it, don't start it again. Also, don't take ibuprofen, or naprosyn. Call y ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Donald Alves
23 years experience in Emergency Medicine
Pill gastritis: Aspirin, especially un-coated ones, can be very irritating to an empty stomach, and can cause nausea/vomiting and pain. You should eat or drink with a ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Marvin Den
44 years experience in Internal Medicine
Stop med: You should stop the Aspirin and see your doctor. The Aspirin is likely causing isses with your stomach that may or not be serious in nature.
A 26-year-old male asked:
Dr. Nestor Del rosario
33 years experience in Addiction Medicine
It would be silly: For anyone here to tell you of a home remedy. There are many side effects of overdose of Aspirin including ulcer and bleeding, kidney problem and acid ... Read More
A 34-year-old male asked:
Dr. Philip Miller
46 years experience in Family Medicine
Never ignore: stomach pain. I suggest a thorough medical exam. Zoloft (sertraline) can cause some nausea and stomach upset and aspirin, although a low dose can be i ... Read More
2
2 thanks
A 34-year-old male asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
Yes: But I think aspirin is the problem
A 62-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience in Geriatrics
Stop taking med: So you want to take a drug to stop side effect of another drug? Why not just stop taking 1st drug? In the case of migraines, find another option that ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month